# SDR HNAA2009021200050

- Difficulty date: September 13, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 36,674 hours, 39,996 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 85711802005
- Condition: Corroded
- Location: Zone 500
- Part time: 36,674 hours, 39,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK INSPECTIONS, THE LT WING STRESS PANEL, 522AT, WAS FOUND TO HAVE CORROSION IN SOME OF THE SCREW COUNTER SINKS THAT WAS BEYOND ACCEPTABLE LIMITS.  THE PANEL WAS REPLACED.  THIS IS AN AMENDMENT TO HNAA2009010900383 TO CORRECT ITEM 1C, REGISTRATION NR.
